Alert archive / Maine / Gale Warnings in 2012

Gale Warning 1, NWS Gray, ME

January 1, 2012

NWS Gray, ME issued this gale warning at Jan 1, 2012, 3:20 AM EST. It took effect at Jan 2, 2012, 4:00 AM EST. It was in force for 15 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 1, 2012, 3:20 AM EST (08:20 UTC)
In effect from
Jan 2, 2012, 4:00 AM EST
Expired
Jan 2, 2012, 7:00 PM EST
In force
15 hr
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

145 
WHUS71 KGYX 010820
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
320 AM EST SUN JAN 1 2012


ANZ150>152-154-012130-
/O.UPG.KGYX.GL.A.0014.120102T1200Z-120103T0000Z/
/O.NEW.KGYX.GL.W.0001.120102T0900Z-120103T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
320 AM EST SUN JAN 1 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. THE GALE WATCH
IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  35 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-012130-
/O.UPG.KGYX.GL.A.0014.120102T1200Z-120103T0000Z/
/O.NEW.KGYX.SC.Y.0001.120102T0900Z-120103T0000Z/
CASCO BAY-
320 AM EST SUN JAN 1 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY. THE
GALE WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
4 follow-up statements
152 
WHUS71 KGYX 012010
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
310 PM EST SUN JAN 1 2012

ANZ150>152-154-021115-
/O.CON.KGYX.GL.W.0001.120102T0900Z-120103T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
310 PM EST SUN JAN 1 2012

...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS INCREASING TO 20 TO 30 KT WITH
  GUSTS UP TO 35 KT. SEAS 4 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-021115-
/O.CON.KGYX.SC.Y.0001.120102T0900Z-120103T0000Z/
CASCO BAY-
310 PM EST SUN JAN 1 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 4 AM TO 7 PM EST
MONDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
136 
WHUS71 KGYX 020758
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
258 AM EST MON JAN 2 2012

ANZ150>152-154-022300-
/O.CON.KGYX.GL.W.0001.120102T0900Z-120103T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
258 AM EST MON JAN 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-022300-
/O.CON.KGYX.SC.Y.0001.120102T0900Z-120103T0000Z/
CASCO BAY-
258 AM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
819 
WHUS71 KGYX 022001
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
301 PM EST MON JAN 2 2012

ANZ150>152-154-030000-
/O.CON.KGYX.GL.W.0001.000000T0000Z-120103T0000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
301 PM EST MON JAN 2 2012

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING...

* WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 40 
  KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

ANZ153-030000-
/O.CON.KGYX.SC.Y.0001.000000T0000Z-120103T0000Z/
CASCO BAY-
301 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST THIS
EVENING...

* WINDS AND SEAS...WEST WINDS AROUND 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
788 
WHUS71 KGYX 030004
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
704 PM EST MON JAN 2 2012

ANZ150>152-154-031200-
/O.EXP.KGYX.GL.W.0001.000000T0000Z-120103T0000Z/
/O.NEW.KGYX.SC.Y.0002.120103T0004Z-120103T1200Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
704 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...
...GALE WARNING HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. 


* WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ153-031200-
/O.EXP.KGYX.SC.Y.0001.000000T0000Z-120103T0000Z/
/O.NEW.KGYX.SC.Y.0002.120103T0004Z-120103T1200Z/
CASCO BAY-
704 PM EST MON JAN 2 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST TUESDAY. 

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 
  KT. SEAS 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this gale warning went out at Jan 1, 12:59 AM EST, 2 hours 21 minutes earlier.

Area forecast discussion, Jan 1, 12:59 AM EST, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1259 AM EST SUN JAN 1 2012

.SYNOPSIS...
A BROAD AREA OF LOW PRESSURE OVER THE MID ATLANTIC REGION WILL
EXIT INTO THE MARITIMES TONIGHT. A RIDGE OF HIGH PRESSURE WILL
BUILD EAST AND CREST ACROSS THE AREA ON SUNDAY. LOW PRESSURE OVER
EASTERN CANADA WILL DRAG A COLD FRONT ACROSS THE REGION SUNDAY
NIGHT. A SECOND, STRONGER COLD FRONT WILL MOVE THROUGH MONDAY
NIGHT BRINGING IN VERY COLD ARCTIC AIR ON GUSTY NORTHWEST WINDS.
THE COLD BLUSTERY WEATHER WILL LAST INTO WEDNESDAY UNTIL A RIDGE
OF HIGH PRESSURE ARRIVES FROM THE WEST LATE WEDNESDAY AND
WEDNESDAY NIGHT. HIGH PRESSURE MOVES OFF TO OUR EAST LATER IN THE
WEEK AS AN UPPER LEVEL SYSTEM BRINGS THE THREAT A FEW LIGHT SNOW
SHOWERS THURSDAY AND FRIDAY.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
1255 AM...LOOKS LIKE ENOUGH NW FLOW HAS DEVELOP ABOVE THE PBL TO
HELP MIX THINGS OUT ABOUT NR THE SFC. THEREFORE HAVE DROPPED DENSE
FG ADV. MIGHT SEE PATCHY RAD FOG REDEVELOP IN SOME PLACES WHERE
DECOUPLING WILL RE-ESTABLISH BEFORE DAYBREAK. ALSO...BASED ON
CURRENT TEMPS/CLOUDS...ADJUSTED MINS UP A BIT IN MOST SPOTS.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH 6 AM MONDAY/...
MILD 850 MILLIBAR TEMPERATURES AND A MOSTLY SUNNY START ON SUNDAY
AS A RIDGE OF HIGH PRESSURE CRESTS ACROSS THE FORECAST AREA.
HIGHS SHOULD AVERAGE A GOOD TEN DEGREES ABOVE NORMAL WITH READINGS
IN THE 30S AND LOWER 40S. SOME INCREASE IN CLOUDS WILL OCCUR BY
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT.

THE COLD FRONT SWEEPS ACROSS THE AREA SUNDAY NIGHT WITH A FEW
SHOWERS...INITIALLY RAIN OR SNOW DEPENDING ON TEMPERATURE
PROFILE...GOING TO ALL SNOW AS THE COLUMN COOLS FOLLOWING THE COLD
FROPA. HAVE INCLUDED THE POSSIBILITY OF A QUICK INCH OR TWO OF
ACCUMULATION MAINLY ACROSS THE HIGHER TERRAIN LATE SUNDAY NIGHT.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
THE FIRST CD FNT IS TO OUR E FOR MONDAY WITH COOLER AIR STARTING
TO FILTER IN ON W OR SW WINDS. SOME -SHSN ACTIVITY WILL MOVE IN AS
WELL BUT MAY BE CONFINED TO THE N/MT ZONES. A SECOND CD FNT MOVES
THRU MONDAY NGT WHICH BRINGS IN THE VERY CD ARCTIC AIR ON GUSTY NW
WINDS AND ALSO THE CHC FOR SHSN. A LARGE UPR LVL TROF MOVES IN WITH
THE CD AIR AND MAY BE ENOUGH TO ACT ON UPSLOPE WINDS TO GENERATE
SOME SHSN...ESPECIALLY ACROSS THE N/MT ZONES ON TUESDAY. THE CD
BLUSTERY WX CONTINUES TUESDAY NGT AND EVEN INTO WEDNESDAY. H8
TEMPS OF -20C OR COLDER ARRIVE WITH THIS AIR MASS MONDAY NGT INTO
WEDNESDAY. FINALLY HIGH PRES MOVES IN LATE WEDNESDAY AND WEDNESDAY
NGT SHUTTING DOWN THE GUSTY NW WINDS...THOUGH CD TEMPS HANG ON.
FINALLY TEMPS MODIFY THURSDAY AND FRIDAY AS THE HIGH SLIDES
OFFSHORE...BUT AN UPR LVL TROF MAY PRODUCE ISOLD TO SCT -SHSN
ACROSS THE REGION...AGAIN THE BETTER CHC BEING ACROSS THE N/MT
ZONES. GENERALLY USED GFS40, HPC QPF AND A BLEND OF MAV/MET MOS
FOR MONDAY AND MONDAY NGT THEN USED GMOS FOR REST OF THE LONG
TERM FCST...EXCEPT USED A BLEND OF GFS40 AND MEX MOS GUIDANCE FOR
MAX AND MIN TEMPS.

&&

.AVIATION /06Z SUNDAY THROUGH THURSDAY/...
SHORT TERM /THROUGH 11Z MONDAY/...EXPECT LINGERING MVFR AREAS OF IFR
IN CEILINGS AND FOG IMPROVING TO VFR BETWEEN 06Z AND 10Z SUNDAY.
HOWEVER...LOCAL DENSE FOG MAY HANG ON THROUGH 11 OR 12Z IN SOME
AREAS. MVFR SUNDAY NIGHT IN RAIN AND SNOW SHOWERS...WITH BRIEF IFR
POSSIBLE IN SNOW SHOWERS.

LONG TERM /MONDAY THROUGH THURSDAY/...VFR TO MVFR EXCEPT MVFR TO
IFR IN ANY -SHSN MONDAY THRU TUESDAY NGT. VFR WEDNESDAY THRU
THURSDAY. GUSTY W SW WINDS MONDAY THEN STRONGER NW WINDS
DEVELOPING MONDAY NGT AND CONTINUING THRU TUESDAY AND INTO
WEDNESDAY.

&&

.MARINE...
SHORT TERM /THROUGH SUNDAY NIGHT/...WINDS AND SEAS HAVE DIMINISHED
AND THE SCA FOR OUR EASTERN WATERS DROPPED AS OF 3 PM. QUIET ON THE
WATERS UNTIL SUNDAY NIGHT WHEN WINDS AND SEAS BUILD QUICKLY AHEAD
OF A STRONG COLD FRONT.

LONG TERM /MONDAY THROUGH THURSDAY/...WILL PUT UP A GALE WATCH FOR
MONDAY AS W SW WINDS MAY GUST FREQUENTLY TO AROUND 35 KT. STRONG
NW WINDS ARRIVE LATE MONDAY NGT THRU TUESDAY NGT AS MUCH COLDER
AIR MOVES IN BEHIND AN ARCTIC CD FNT. THIS WILL MOST LIKELY RESULT
IN GALES AND THE POTENTIAL FOR A FEW GUSTS TO TOP OUT AT MINIMAL
STORM LEVELS. WINDS EASE UP LATE WEDNESDAY AS HIGH PRES BEGINS TO
MOVE IN FROM THE W. THE HIGH BRINGS QUIET CONDITIONS THURSDAY.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...NONE.
NH...NONE.
MARINE...GALE WATCH FROM MONDAY MORNING THROUGH MONDAY EVENING FOR
     ANZ150>154.

&&

SYNOPSIS...
NEAR TERM...CEMPA
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Jan 1, 3:07 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
307 AM EST SUN JAN 1 2012

MEZ007>009-012>014-018>028-NHZ001>010-013-014-020815-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD-
SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL-
SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-
STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM-
307 AM EST SUN JAN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>152-154-020815-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
307 AM EST SUN JAN 1 2012

...GALE WARNING IN EFFECT FROM 4 AM TO 7 PM EST MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PENOBSCOT BAY...THE COASTAL
WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL
WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL
WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ153-020815-
CASCO BAY-
307 AM EST SUN JAN 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 8:32 PM ESTDense Fog AdvisoryGYXYork4 hr
Jan 1, 3:20 AM ESTSmall Craft AdvisoryGYX40 hr
Jan 1, 6:59 PM ESTWinter Weather AdvisoryGYXSomerset7 hr

Nearby

Gale Warnings in Maine, 2012Every gale warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.